# SDR ASOA2016060615012

- Difficulty date: June 6, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9, FS 847+62-927.00 HAS CORROSION.  EVALUATED AND REMOVED SEAT TRACK AT LBL9, FS 847+62-FS 977 IAW AMM 53-00-49-00-801-A07 OUT OF LIMITS IAW SRM 53-51-49-101-001-A02 AND SRM 53-41-49-101-001-A02.  INSTALLED NEW FABRICATED SEAT TRACK AT LBL9, FS 847+62- FS 977 IAW AMM 53-00-49-00-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-343.
